# SDR 99ZZZX3156

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417ER
- Make and model: Cessna 172R
- Aircraft serial: 17280305
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Power Plant
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 1,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSTRUCTIONAL FLIGHT, THE INSTRUCTOR WAS DEMONSTRATING A SIMULATED EMERGENCY LANDING.  WHEN THE POWER WAS APPLIED, THERE WAS NO RESPONSE FOR SEVERAL SECONDS.  PRECAUTIONARY LANDING WAS MADE.
